Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: Raoul Bott and Loring W. Tu
Title: Differential forms in algebraic topology
Additional book information Graduate Texts in Mathematics, Vol. 82, Springer-Verlag, New York, 1982, xiv + 331 pp., $29.80. ISBN 0-3879-0613-4.


References [Enhancements On Off] (What's this?)

  • [EC] Elie Cartan, Sur les nombres de Betti des espaces de groupes clos, C. R. Acad. Sci. Paris 187 (1928), 196-198.
  • Henri Cartan, La transgression dans un groupe de Lie et dans un espace fibré principal, Colloque de topologie (espaces fibrés), Bruxelles, 1950, Georges Thone, Liège; Masson et Cie., Paris, 1951, pp. 57–71 (French). MR 0042427 (13,107f)
  • Kuo-tsai Chen, Iterated integrals of differential forms and loop space homology, Ann. of Math. (2) 97 (1973), 217–246. MR 0380859 (52 #1756)
  • [DR] Georges de Rham, Sur l'analysis situs des variétés à n dimensions, Gauthier-Villars, Paris, 1931.
  • Phillip A. Griffiths and John W. Morgan, Rational homotopy theory and differential forms, Progress in Mathematics, vol. 16, Birkhäuser, Boston, Mass., 1981. MR 641551 (82m:55014)
  • Stephen Halperin, Lectures on minimal models, Publ. IRMA Lille 3 (1981), no. 4, 274 pp. (not consecutively paged). MR 637558 (83j:55008)
  • John W. Milnor and James D. Stasheff, Characteristic classes, Princeton University Press, Princeton, N. J.; University of Tokyo Press, Tokyo, 1974. Annals of Mathematics Studies, No. 76. MR 0440554 (55 #13428)
  • [P] Henri Poincaré, Analysis situs, J. École Polytechnique (2) (1895), 1-121; Oeuvres. t. VI, Gauthier-Villars, Paris, 1953, pp. 193-288.
  • Daniel Quillen, Rational homotopy theory, Ann. of Math. (2) 90 (1969), 205–295. MR 0258031 (41 #2678)
  • Dennis Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. 47 (1977), 269–331 (1978). MR 0646078 (58 #31119)
  • René Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954), 17–86 (French). MR 0061823 (15,890a)
  • Hermann Weyl, The concept of a Riemann surface, Translated from the third German edition by Gerald R. MacLane. ADIWES International Series in Mathematics, Addison-Wesley Publishing Co., Inc., Reading, Mass.-London, 1964. MR 0166351 (29 #3628)
  • Hassler Whitney, Geometric integration theory, Princeton University Press, Princeton, N. J., 1957. MR 0087148 (19,309c)


Review Information

Reviewer: James D. Stasheff
Journal: Bull. Amer. Math. Soc. 10 (1984), 117-121
DOI: http://dx.doi.org/10.1090/S0273-0979-1984-15208-X
PII: S 0273-0979(1984)15208-X